Record number :
1579926
Title of article :
A new approach to metrization
Author/Authors :
Arenas، نويسنده , , F.G. and Sلnchez-Granero، نويسنده , , M.A.، نويسنده ,
Issue Information :
دوماهنامه با شماره پیاپی سال 2002
Pages :
12
From page :
15
To page :
26
Abstract :
We give a new metrization theorem on terms of a new structure introduced by the authors in [Rend. Instit. Mat. Univ. Trieste 30 (1999) 21–30] and called fractal structure. This allows us to approach some classical and new metrization theorems (due to Nagata, Smirnov, Moore, Arhangelʹskii, Frink, Borges, Hung, Morita, Fletcher, Lindgren, Williams, Collins, Roscoe, Reed, Rudin, Hanai, Stone, Burke, Engelking and Lutzer) from a new point of view.
Keywords :
Metrization , Inverse sequence , Metrizability , Transitive quasi-uniformity , Non-archimedean quasimetric , GF-space , Inverse limit , POSET
Journal title :
Topology and its Applications
Serial Year :
2002
Link To Document :
بازگشت